Home  >  Medicines  >  Cold & Flu
Nurofen Cold & Flu PE Tablet 24
Nurofen Cold & Flu PE Tablet 24
Product Code: EP64831
$13.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
IMPORTANT INFORMATION
If you order 3 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
 
General Information

Nurofen Cold & Flu PE Tablets provide effective multi symptom relief.

Nurofen Cold & Flu PE provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness including:

- headache.

- sore throat.

- sinus pain.

- body aches & pains.

- runny nose.

- blocked nose.

- fever.

Boxed Contents: 24 tablets

Size: 24 Pack

Warnings
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the lost 3 months of pregnancy.
- in children under 12 years of age.

Unless a doctor has told you to, do not use:
- if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants.
- for more than 3 days at a time.
- if you love asthma.
- if you have taken other medicines for cold are flu.
- if you are taking other medicines containing Ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are aged 65 years or older.

Stop use and see your doctor immediately if: you have an allergic reaction.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.
Ingredients

Active Ingredients: Ibuprofen 200mg. Phenylephrine Hydrochloride 5mg.

Directions
Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu PE tablets to children under 12 years.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C

Product ID: 64831
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...